MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, post intraocular lens (iol) implantation in the right eye, patient experienced blurry vision and watery eye.Patient indicated that they were using eye drops and were also getting headaches.Patient provided not being certain that the headaches and her vision issue were associated.Patient was advised to consult her doctor.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: patient age and date of birth, patient weight, and ethnicity and race: unknown as information was not provided.Date of event: unknown as information was not provided.If explanted; give date: not applicable as the iol remains implanted.It was indicated that the iol is not being returned for evaluation as it remains implanted.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Patient age and date of birth, patient weight, and ethnicity and race: unknown as information was not provided.Date of event: unknown as information was not provided.If explanted; give date: not applicable as the iol remains implanted.It was indicated that the iol is not being returned for evaluation as it remains implanted.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13172996
Report Number3012236936-2022-00039
Device Sequence Number4561229
Product Code HQL
UDI-Device Identifier05050474558304
UDI-Public(01)05050474558304(17)230323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale